Alert archive / Maine / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 13, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at May 31, 2017, 7:22 PM EDT for Cumberland County, Oxford County, York County, Maine; Carroll County, New Hampshire. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2017, 7:22 PM EDT (23:22 UTC)
- Expired
- May 31, 2017, 8:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Cumberland County, ME, Oxford County, ME, York County, ME, Carroll County, NH
The radar
The Portland,ME radar (KGYX), 41 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 7:25 PM EDT | HAIL 1 | Freedom, NH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 1:22 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 11.4 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 436 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
632
WUUS51 KGYX 312322
SVRGYX
MEC005-017-031-NHC003-010000-
/O.NEW.KGYX.SV.W.0013.170531T2322Z-170601T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
722 PM EDT WED MAY 31 2017
The National Weather Service in Gray Maine has issued a
* Severe Thunderstorm Warning for...
Northwestern York County in southwestern Maine...
South central Oxford County in western Maine...
Northwestern Cumberland County in southwestern Maine...
Southeastern Carroll County in northern New Hampshire...
* Until 800 PM EDT
* At 722 PM EDT, severe thunderstorms were located along a line
extending from near Fryeburg to 6 miles southeast of Conway to near
Tamworth, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to roofs, siding, and trees.
* Locations impacted include...
Bridgton, Naples, Ossipee, Moultonborough, Hiram, Effingham,
Cornish, Raymond, Standish, Waterboro, Casco, Limington, Limerick,
Harrison, Brownfield, Freedom, Denmark, Eaton, Frye Island and
Sebago.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4399 7043 4377 7055 4360 7087 4373 7132
4389 7099 4408 7081
TIME...MOT...LOC 2322Z 292DEG 22KT 4404 7092 4391 7103 4381 7121
HAIL...1.25IN
WIND...60MPH
$$1 follow-up statement
374
WWUS51 KGYX 312345
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
745 PM EDT WED MAY 31 2017
MEC005-017-031-NHC003-010000-
/O.CON.KGYX.SV.W.0013.000000T0000Z-170601T0000Z/
York ME-Oxford ME-Cumberland ME-Carroll NH-
745 PM EDT WED MAY 31 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHWESTERN YORK...SOUTH CENTRAL OXFORD...NORTHWESTERN
CUMBERLAND AND SOUTHEASTERN CARROLL COUNTIES...
At 745 PM EDT, severe thunderstorms were located along a line
extending from Naples to 6 miles east of Hiram to near Ossipee,
moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Bridgton, Naples, Ossipee, Hiram, Effingham, Cornish, Raymond,
Standish, Waterboro, Casco, Limington, Limerick, Harrison, Frye
Island, Parsonsfield, Sebago, Baldwin, Newfield, Porter and
Shapleigh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4399 7043 4377 7055 4360 7087 4369 7119
4392 7073 4404 7067
TIME...MOT...LOC 2345Z 279DEG 22KT 4398 7058 4385 7069 4370 7105
HAIL...1.25IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:26 PM EDT, 3 hours 56 minutes earlier.
Area forecast discussion, May 31, 3:26 PM EDT, 3 hours 56 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Gray ME 326 PM EDT Wed May 31 2017 .SYNOPSIS... A cold front will sweep east and cross the region accompanied by showers and thunderstorms. A surface trough will cross the area on Thursday and may touch off a few mountain showers. Low pressure and a trailing frontal system will cross the region Friday and Friday night with rain. Another low pressure system may bring rain to the region Sunday and Monday. && .NEAR TERM /THROUGH TODAY/... Severe thunderstorm watch number 300 has been issued for a portion of the forecast area. We continue to slowly destabilize across NH...and enough instability should develop to support severe thunderstorms this afternoon and early evening when coupled with the moderate deep layer shear and steep mid level lapse rates. Damaging winds and large hail will be the main threats, with the most probable location being western and southern NH. Toward the ME and NH coastal plain, the marine layer should act to weaken the storms this evening with only a very low prob of severe there, although lightning could very well be a threat. && .SHORT TERM /TONIGHT THROUGH 6 PM THURSDAY/... Tstorm threat will diminish after 9 PM with storms moving offshore. Fog and stratus will likely be common overnight, especially on the coastal plain. The upper level low will move overhead on Thursday, with convective showers likely, especially in the north. A few rumbles of thunder with small hail will be possible as well with the very cold air aloft. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... A large upper level low pressure system will be situated over southeastern Canada on Friday. Steep low level lapse rates will allow for showers to form, mainly during the afternoon and early evening hours. The upper level feature will be east of our region Saturday, however there will still be sufficient moisture and steep lapse rates to produce a shower or two. Sunday may be the dry day for the next several days. A weak and fast moving ridge of high pressure will allow for some sunshine as one system exits the region and yet another system approaches. Yet another upper level low pressure system will dig south from the Great Lakes region on Monday. This will trigger cyclogenesis along the Mid Atlantic region which will allow for a steady and very chilly rain to break out across the region. By Tuesday, a complex area of low pressure will be sliding northeast off Cape Cod, continuing well below normal temperatures and a damp, dreary pattern with plenty of low clouds and precipitation. The main area of low pressure will exit the region by Wednesday, however the upper level low will allow for more scattered showers in Maine and New Hampshire. A weak ridge of high pressure to follow. && .AVIATION /07Z WEDNESDAY THROUGH SUNDAY/... Short Term /through Wednesday night/...Conditions are generally LIFR to IFR at this time with showers along the coast and fog and stratus elsewhere. Some improvement to IFR/MVFR is expected this morning...however southerly winds will keep a marine layer in place with stratus and fog persisting in spots. Showers will arrive generally from west to east this evening possible bringing briefly gusty winds and -TSRA to MHT...LEB...CON...and HIE. Long Term...VFR conditions are expected Friday except in the mountains where lower conditions in showers are expected. More widespread MVFR/IFR conditions are possible Friday night in rain with improving conditions for Saturday. More rain and low ceiling and visibilities expected Monday and Tuesday. && .MARINE... Short Term...Winds/seas stay below SCA levels through Thursday. Long Term...Winds and seas should stay below SCA criteria, however periods of rain and fog will make for poor marine conditions at times through the weekend. Low pressure may provide gusty northeasterly winds and building seas early next week. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...None. && JC/MLE
Hazardous weather outlook, May 31, 1:29 PM EDT, 5 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 129 PM EDT Wed May 31 2017 MEZ007-008-012-013-NHZ001>009-011-015-011730- Northern Oxford-Northern Franklin-Southern Oxford-Southern Franklin- Northern Coos-Southern Coos-Northern Grafton-Northern Carroll- Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap- Cheshire-Western And Central Hillsborough- 129 PM EDT Wed May 31 2017 ...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ009-011730- Central Somerset- 129 PM EDT Wed May 31 2017 This Hazardous Weather Outlook is for west central Maine. .DAY ONE...This Afternoon and Tonight. Scattered thunderstorms will affect the region this afternoon and evening. A few thunderstorms could be severe with large hail and damaging winds being the main threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ014-018>028-NHZ010-013-014-011730- Southern Somerset-Interior York-Interior Cumberland-Androscoggin- Kennebec-Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc- Lincoln-Knox-Coastal Waldo-Strafford-Interior Rockingham- Coastal Rockingham- 129 PM EDT Wed May 31 2017 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, central New Hampshire and southern New Hampshire. .DAY ONE...This Afternoon and Tonight. Scattered thunderstorms will affect the region this afternoon and evening. There is a marginal threat that a few thunderstorms could be strong with small hail and gusty winds being the main threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NHZ012-011730- Eastern Hillsborough- 129 PM EDT Wed May 31 2017 ...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern New Hampshire. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ150>154-011730- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 129 PM EDT Wed May 31 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. Widely scattered thunderstorms are possible late this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, May 31, 6:13 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Gray ME
613 PM EDT WED MAY 31 2017
NHZ003>009-312315-
Merrimack-Northern Grafton-Belknap-Southern Carroll-Southern
Grafton-Sullivan-Northern Carroll-
613 PM EDT WED MAY 31 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN SULLIVAN...
SOUTHEASTERN GRAFTON...BELKNAP...NORTHWESTERN MERRIMACK AND CENTRAL
CARROLL COUNTIES...
At 613 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southeast of Woodstock to near
Newport. Movement was east at 30 mph.
Wind gusts up to 50 mph and dime size hail are possible with these
storms.
Locations impacted include...
Laconia, Claremont, Conway, Franklin, New London, Moultonborough,
Plymouth, Ossipee, Meredith, Grafton, Alton, Enfield, Gilmanton,
Canterbury, Holderness, Ashland, Effingham, Danbury, Groton and
Newport.
This includes the following highways...
Interstate 89 between mile markers 16 and 45.
Interstate 93 between mile markers 48 and 88.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4395 7103 4368 7108 4325 7170 4337 7236
4396 7154
TIME...MOT...LOC 2213Z 274DEG 27KT 4391 7153 4338 7225Special weather statement, May 31, 6:20 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Gray ME
620 PM EDT WED MAY 31 2017
MEZ007-008-012-013-NHZ002-004-312315-
Northern Oxford-Southern Oxford-Southern Franklin-Northern
Franklin-Southern Coos-Northern Carroll-
620 PM EDT WED MAY 31 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL OXFORD...
SOUTHWESTERN FRANKLIN...EASTERN COOS AND NORTHEASTERN CARROLL
COUNTIES...
At 620 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 12 miles southwest of Rangeley to 8 miles
southwest of Bethel. Movement was east at 30 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Bethel, Rumford, Rangeley, Jay, Dixfield, Canton, Andover, Grafton,
Wilton, Phillips, Weld, Mexico, Waterford, Buckfield, Hebron,
Hartford, Lovell, Greenwood, Carthage and Avon.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4499 7037 4463 7021 4420 7042 4419 7105
4492 7094
TIME...MOT...LOC 2220Z 249DEG 25KT 4485 7085 4430 7087Special weather statement, May 31, 6:40 PM EDT, 42 minutes before
Special Weather Statement National Weather Service Gray ME 640 PM EDT WED MAY 31 2017 MEZ012-018>020-NHZ004-006-312345- Southern Oxford-Androscoggin-Interior York-Interior Cumberland-Southern Carroll-Northern Carroll- 640 PM EDT WED MAY 31 2017 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN YORK... SOUTHERN OXFORD...WEST CENTRAL ANDROSCOGGIN...NORTHWESTERN CUMBERLAND AND EAST CENTRAL CARROLL COUNTIES... At 639 PM EDT, radar indicated strong thunderstorms were located along a line extending from 10 miles west of Waterford to near Tamworth. Movement was east at 35 mph. Winds in excess of 40 mph and dime size hail are possible with these storms. Locations impacted include... Conway, Bridgton, Fryeburg, Mechanic Falls, Naples, Turner, Moultonborough, Ossipee, Hiram, Effingham, Cornish, Waterford, Tamworth, Sandwich, Casco, Limington, Harrison, Madison, Buckfield and Brownfield. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4425 7025 4375 7070 4378 7140 4423 7093 TIME...MOT...LOC 2239Z 257DEG 31KT 4420 7092 4385 7134
Special weather statement, May 31, 7:07 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Gray ME
707 PM EDT WED MAY 31 2017
MEZ008-009-012>014-018>021-NHZ006-010000-
Southern Oxford-Androscoggin-Interior York-Interior
Cumberland-Southern Franklin-Kennebec-Southern Somerset-Northern
Franklin-Central Somerset-Southern Carroll-
707 PM EDT WED MAY 31 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN KENNEBEC...
NORTH CENTRAL YORK...SOUTHEASTERN OXFORD...ANDROSCOGGIN...SOUTH
CENTRAL SOMERSET...NORTHWESTERN CUMBERLAND...SOUTHEASTERN FRANKLIN
AND EAST CENTRAL CARROLL COUNTIES...
At 706 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles north of Phillips to near Canton
to 6 miles north of Effingham. Movement was east at 30 mph.
Winds in excess of 30 mph and half inch hail are possible with these
storms.
Locations impacted include...
Lewiston, Farmington, Fairfield, Bridgton, Fryeburg, Mechanic Falls,
Skowhegan, Naples, Turner, Oakland, Gorham, Buxton, Gray, Madison,
Jay, Belgrade, Livermore Falls, Manchester, Dixfield and Hiram.
This includes Interstate 95 between mile markers 60 and 86.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4503 6968 4448 6974 4368 7046 4383 7106
4446 7047 4498 7039
TIME...MOT...LOC 2306Z 270DEG 27KT 4491 7030 4447 7037 4385 7103Special weather statement, May 31, 7:09 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Gray ME
709 PM EDT WED MAY 31 2017
MEZ018-NHZ005>013-015-010015-
Interior York-Merrimack-Belknap-Strafford-Western And Central
Hillsborough-Southern Carroll-Interior Rockingham-Cheshire-Eastern
Hillsborough-Southern Grafton-Sullivan-
709 PM EDT WED MAY 31 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN YORK...
NORTHWESTERN ROCKINGHAM...SOUTHEASTERN SULLIVAN...NORTHWESTERN
STRAFFORD...SOUTHEASTERN GRAFTON...EASTERN CHESHIRE...HILLSBOROUGH...
BELKNAP...MERRIMACK AND SOUTHERN CARROLL COUNTIES...
At 708 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Moultonborough to near New London to
near Royalston. Movement was northeast at 35 mph.
Winds in excess of 40 mph and dime size hail are possible with these
storms.
Locations impacted include...
Manchester, Nashua, Concord, Derry, Keene, Laconia, Franklin,
Jaffrey, Henniker, New London, Merrimack, Moultonborough, Ossipee,
Meredith, Northwood, Bedford, Milford, Hooksett, Amherst and
Winchendon.
This includes the following highways...
Interstate 293 between mile markers 1 and 11.
Interstate 89 between mile markers 0 and 33.
Interstate 93 between mile markers 14 and 71.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4272 7230 4335 7212 4380 7140 4370 7071
4343 7110 4270 7145
TIME...MOT...LOC 2308Z 245DEG 32KT 4377 7128 4335 7195 4265 7220Local storm report, May 31, 7:22 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
722 PM EDT WED MAY 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL MADISON 43.90N 71.15W
05/31/2017 M1.00 INCH CARROLL NH LAW ENFORCEMENT
&&
EVENT NUMBER GYX1704003
JCThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 4:44 PM EDT | Special Weather Statement | GYX | Somerset | 16 min |
| May 31, 5:18 PM EDT | Special Weather Statement | GYX | Somerset | 42 min |
| May 31, 6:02 PM EDT | Special Weather Statement | GYX | Franklin, Oxford | 58 min |
| May 31, 6:20 PM EDT | Special Weather Statement | GYX | Franklin, Oxford | 55 min |
| May 31, 6:46 PM EDT | Severe Thunderstorm Warning | GYX | Oxford, York | 44 min |
| May 31, 7:07 PM EDT | Special Weather Statement | GYX | Androscoggin | 53 min |
| May 31, 7:47 PM EDT | Special Weather Statement | GYX | Cumberland | 58 min |
| May 31, 7:51 PM EDT | Special Weather Statement | GYX | Androscoggin, Kennebec, Sagadahoc | 54 min |
| May 31, 2:41 PM EDT | Special Weather Statement | GYX | Cheshire | 34 min |
| May 31, 4:33 PM EDT | Severe Thunderstorm Warning | GYX | Coos, Grafton | 42 min |
| May 31, 4:58 PM EDT | Severe Thunderstorm Warning | GYX | Coos, Grafton | 47 min |
| May 31, 5:17 PM EDT | Severe Thunderstorm Warning | GYX | Grafton, Merrimack, Sullivan | 58 min |
| May 31, 5:44 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Coos, Grafton | 61 min |
| May 31, 6:12 PM EDT | Special Weather Statement | GYX | Cheshire | 63 min |
| May 31, 6:13 PM EDT | Special Weather Statement | GYX | Belknap, Carroll, Merrimack, Sullivan | 62 min |
| May 31, 6:40 PM EDT | Special Weather Statement | GYX | Carroll | 65 min |
| May 31, 7:06 PM EDT | Areal Flood Advisory | GYX | Sullivan | 114 min |
| May 31, 7:09 PM EDT | Special Weather Statement | GYX | Belknap, Hillsborough, Merrimack | 66 min |
| May 31, 7:27 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Merrimack | 48 min |
| May 31, 7:58 PM EDT | Special Weather Statement | GYX | Rockingham | 62 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2017Severe Thunderstorm Warnings in New Hampshire, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.